A member asked:
Disclaimer

do antibiotics make you tired?

1 doctor answer
Dr. Ankush Bansal
16 years experience Internal Medicine
Not quite: It's not the antibiotics that make you tired but the infection that they're fighting. It would seem that it's the antibiotics but you don't take antibiotics any other time.
Answered on Jun 8, 2018
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old member asked:
Dr. Diane Minich
36 years experience Family Medicine
See below: Probably not the antibiotic but rather the infection you are taking the antibiotic for.
A 52-year-old member asked:
Dr. Jose Prieto-hernandez
35 years experience Infectious Disease
No: Quinolone like Ciprofloxacin sometimes due the opposite and you feel more energetic So are activators or uppers!
A 27-year-old male asked:
Dr. Ziad Akl
Dr. Ziad Akl answered
30 years experience Infectious Disease
Accurate diagnosis?: The question is how was typhoid diagnosed? If by culture, then maybe it is resistant to the antibiotic prescribed. Another possibility is that you're ... Read More
A 29-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Do't stop.: If you have a real bacterial infection of course you should continue. Notify your doc of the symptoms you are having but don't stop unless they tell ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month